# SDR RAIA00412036

- Difficulty date: December 23, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 29,305 hours, 29,081 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 243211
- Part serial: 8023806
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5511- STL- ACW BUS 1 OFF WILL NOT RESET.  MAINTENANCE REMOVED AND REPLACED NR 1 ACW GENERATOR CONTROL UNIT.
